Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Celexa questions

Posted by Adam on December 9, 1999, at 17:25:51

In reply to Re: Celexa questions, posted by Frank on December 9, 1999, at 16:12:19

Hey. You're not being pesty. :)

I experienced anorgasmia within as few as two days after starting the drug, which continued unchanged for as long as
I stayed on it (a little over a month).

The combination you are trying (Celexa + Welbutrin) has been shown in many instances to help with SSRI-induced anorgasmia.
I'm probably a bad example, because none of the antidotes I have tried have been helpful, while others have experienced
great success with either combination therapies, or even waiting a while for the sexual side-effects to spontaneously

You're not alone with this problem. And yes, it is an unfortunate thing to deal with, especially as young as you are.
There are a number of things you can try, and usually people find something that works and minimizes this side-effect.

> Did the anorgasma last the duration of the time on the medicine? Are you still on it? Sorry to be pesty, but I'm only 19 and I would hate to not have a sex life.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Adam thread:16521